Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compactifying moduli spaces


Author: Lucia Caporaso
Journal: Bull. Amer. Math. Soc. 57 (2020), 455-482
MSC (2010): Primary 14H10, 14D06, 14D20
DOI: https://doi.org/10.1090/bull/1662
Published electronically: December 17, 2018
MathSciNet review: 4108092
Full-text PDF Free Access
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: The boundary of some well known algebro-geometric moduli spaces is described by highlighting the recursive combinatorial properties in connection with tropical and non-Archimedean geometry.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 14H10, 14D06, 14D20

Retrieve articles in all journals with MSC (2010): 14H10, 14D06, 14D20


Additional Information

Lucia Caporaso
Affiliation: Dipartimento di Matematica e Fisica, Università Roma Tre, Largo San Leonardo Murialdo, I-00146 Roma, Italy
MR Author ID: 345125
Email: caporaso@mat.uniroma3.it

Received by editor(s): June 15, 2018
Published electronically: December 17, 2018
Article copyright: © Copyright 2018 American Mathematical Society